| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 9, 2015, no. 125-128


Xeniya Grigorieva
      Pareto optimality in static competitive model of decision-making
      Applied Mathematical Sciences, Vol. 9, 2015, no. 125, 6217-6223
      http://dx.doi.org/10.12988/ams.2015.56463

Eun-Jun Yoon
      Cryptanalysis of robust smart card secured authentication scheme on SIP using elliptic curve cryptography
      Applied Mathematical Sciences, Vol. 9, 2015, no. 125, 6225-6232
      http://dx.doi.org/10.12988/ams.2015.58527

Youssef Bentaleb, Abdallah Abarda, Hassan Mharzi, Said El Hajji
      Probabilistic approach to estimate the risk of being a cybercrime victim
      Applied Mathematical Sciences, Vol. 9, 2015, no. 125, 6233-6240
      http://dx.doi.org/10.12988/ams.2015.58559

A. Bochkarev, M. Grekov
      On symmetrical and antisymmetrical buckling of a plate with circular nanohole under uniaxial tension
      Applied Mathematical Sciences, Vol. 9, 2015, no. 125, 6241-6247
      http://dx.doi.org/10.12988/ams.2015.58542

Tran Van Su
      Fritz-John type optimality conditions for weak efficient solutions of vector equilibrium problems with constraints in terms of contingent epiderivatives
      Applied Mathematical Sciences, Vol. 9, 2015, no. 126, 6249-6261
      http://dx.doi.org/10.12988/ams.2015.59590

Noor Ell Goldameir, Anik Djuraidah, Aji Hamim Wigena
      Quantile spline regression on statistical downscaling model to predict extreme rainfall in Indramayu
      Applied Mathematical Sciences, Vol. 9, 2015, no. 126, 6263-6272
      http://dx.doi.org/10.12988/ams.2015.57502

Paola Bonacini, Mario Gionfriddo, Lucia Marino
      Construction of non-cyclic balanced P^{(3)}(1,5)-designs
      Applied Mathematical Sciences, Vol. 9, 2015, no. 126, 6273-6282
      http://dx.doi.org/10.12988/ams.2015.55397

Pavol Orsansky
      Inequalities for some systems of orthogonal polynomials using reproducing kernel functions
      Applied Mathematical Sciences, Vol. 9, 2015, no. 126, 6283-6294
      http://dx.doi.org/10.12988/ams.2015.56453

Mohammad Alhawarat
      Analysis of the dynamics of a nonlinear neuron model
      Applied Mathematical Sciences, Vol. 9, 2015, no. 126, 6295-6315
      http://dx.doi.org/10.12988/ams.2015.58546

Mario Gionfriddo
      An approach to the intersection-problem among P^{(3)}(1,5)-designs
      Applied Mathematical Sciences, Vol. 9, 2015, no. 127, 6317-6324
      http://dx.doi.org/10.12988/ams.2015.55409

Zbigniew R. Bogdanowicz
      On the number of spanning trees in connected cubic circulants
      Applied Mathematical Sciences, Vol. 9, 2015, no. 127, 6325-6328
      http://dx.doi.org/10.12988/ams.2015.58533

Ivo Erasmo Buzon-Cantera, Jaime Mora-Vargas, Angel Ruiz, Patrick Soriano
      A hybrid optimization model: an approach for the humanitarian aid distribution problem
      Applied Mathematical Sciences, Vol. 9, 2015, no. 127, 6329-6346
      http://dx.doi.org/10.12988/ams.2015.58530

Kyoung Ja Lee
      Generalizations of intuitionistic fuzzy subalgebras in BCK/BCI-algebras
      Applied Mathematical Sciences, Vol. 9, 2015, no. 127, 6347-6355
      http://dx.doi.org/10.12988/ams.2015.53283

Kyoung Ja Lee
      Implication-based fuzzy fated filters in R_0-algebras
      Applied Mathematical Sciences, Vol. 9, 2015, no. 128, 6357-6368
      http://dx.doi.org/10.12988/ams.2015.53284

Jung Mi Ko, Sun Shin Ahn
      Structure of BF-algebras
      Applied Mathematical Sciences, Vol. 9, 2015, no. 128, 6369-6374
      http://dx.doi.org/10.12988/ams.2015.58556

Ibrahim Sener
      A gauge theory of conformal Lie groups
      Applied Mathematical Sciences, Vol. 9, 2015, no. 128, 6375-6382
      http://dx.doi.org/10.12988/ams.2015.510619

Vladimir V. Karelin, Dmitry M. Lebedev, Lyudmila N. Polyakova
      Exact penalty method for minimizing of nonsmooth functions on convex sets
      Applied Mathematical Sciences, Vol. 9, 2015, no. 128, 6383-6390
      http://dx.doi.org/10.12988/ams.2015.59566

Sabir S. Mirzoyev, Umit O. Kalemkus
      On the solvability of a boundary value problem of fourth order in Hilbert spaces
      Applied Mathematical Sciences, Vol. 9, 2015, no. 128, 6391-6395
      http://dx.doi.org/10.12988/ams.2015.59569

Nor Azlida Aleng, Nyi Nyi Naing, Zurkurnai Yusof, Norizan Mohamed, Siti Hasliza Ahmad Rusmili, Nur Farahana Zainudin
      Modeling medical data using MM-estimation applied to body mass index data
      Applied Mathematical Sciences, Vol. 9, 2015, no. 128, 6397-6402
      http://dx.doi.org/10.12988/ams.2015.58557


Journals | Books | Author guidelines